# SDR VTZA96458

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 2710 · Aileron Control System
- Part: Yoke Cable
- Condition: Out Of Adjust
- Location: Aileron Contl
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6150 - IAD-EWR - DURING CRUISE, MADE A SCHEDULED FLIGHT WITH ONE DISCREPANCY WHICH WAS ONE INCH PLAY TO THE LEFT AND RIGHT IN YOKE CONTROLS WITH NO AILERON RESPONSE.  AIRCRAFT WETN TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION AND ADJUSTED YOKE CABLE TENSION.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
